Panadol Rapid Handipak Caplet 10 Pack

$3.99

Ingredients

Paracetamol 500mg
No gluten, lactose or sugar

General Information

When youre on the go and need fast pain relief from a headache, toothache or body ache, reach for Panadol Rapid Handipak. Panadol Rapid Handipak is a slim and stylish, easy to carry pack: a smart addition to your briefcase, handbag or sports bag. Fast relief never looked so good!

And, like all Panadol tablets and caplets, Panadol Rapid is gentle on the stomach.

Panadol Rapid provides fast, effective temporary relief of pain and discomfort associated with:

Headaches/Tension Headache
Migraine Headache
Toothache
Muscular Aches
Cold & Flu Symptoms
Period Pain
Panadol Rapid Caplets also relieve fever.

Suitable for: people with stomach ulcers

Size: 10 PackIncorrect use could be harmful. Follow the directions for use. If symptoms persist, talk to your healthcare professional.

Reviews

There are no reviews yet.

Be the first to review “Panadol Rapid Handipak Caplet 10 Pack”

Your email address will not be published. Required fields are marked *